# SDR USAA2012062500032

- Difficulty date: June 3, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL ACCESS DOOR 640NB BETWEEN WS 970 & WS 1020 & BETWEEN RIB 18 & RIB 19.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640NB IAW JOB CARD 26C60057091.
